# SDR UIEA2010053000020

- Difficulty date: May 30, 2010
- Submitted: May 31, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 2160-2180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE BY 1.2 X 1.1 X 0.013" ON EXT. FUSELAGE SKIN STA 2160-2180 STR 42L-44L (THE BULGE FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 53-30-01, FIG 1A.)
